# SDR IPXA2019101877984

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,910 hours, 17,707 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAIR TURNBACK -  ON GEAR RETRACTION VIBRATION INCREASING UNTIL VIOLENT SHAKING & VIBRATION AT FULL RETRACTION. EXTENDED GEAR NORMALLY W/VIB SUBSIDING, BUT STILL PRESENTFOUND L/H NLG DOOR LINK MECHANISM BROKEN. R/R DOOR LINK MECHANISM IAW MD11 AMM 32-36-01-000-801. INSTALLED DOOR LINK MECHANISM.
